MathSciNet Relay Station
MathSciNet bibliographic data
MR2731651 35Q55 (35B25 35B40 81Q20)
Giannoulis, Johannes; Mielke, Alexander; Sparber, Christof High-frequency averaging in semi-classical Hartree-type equations. Asymptot. Anal. 70 (2010), no. 1-2, 87–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement